# SDR RAIA00601018

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 17,722 hours, 15,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Lt Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 5499-STL- LEFT MLG DOWNLOCK LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LEFT DOWNLOCK PROXIMITY SWITCH.
